# SDR CA120507008

- Difficulty date: April 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE ENGINE STARTED TO SURGE FOLLOWED BY TEMPERATURE RISE AND POWER TURBINE SPEED FLUCTUATION.  THE ENGINE THEN SHUT ITSELF DOWN.  AN ENGINE RESTART RESULTED IN ENGINE TEMPERATURE OF 880F AT START.  THE ENGINE WAS THEN OPERATED AT 70 PERCENT COMPRESSOR SPEED AT 820F FOR THE REMAINDER OF THE FLIGHT, WHICH LANDED SAFELY.  THE ENGINE WAS REMOVED AND WILL BE SENT TO MFG FOR INVESTIGATION AND REPAIR.
